MAUDE Adverse Event Report: STRYKER SPINE-US 7X12X14X6 DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

STRYKER SPINE-US 7X12X14X6 DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 48982076
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that a tritanium anterior cervical cage migrated approximately three weeks post-operatively.Revision surgery has not taken place nor been scheduled.
 
Additional Manufacturer Narrative
Additional data: d4, h4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
7X12X14X6 DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22726503
Report Number3004024955-2025-00012
Device Sequence Number8967801
Product Code ODP
UDI-Device Identifier07613327347197
UDI-Public(01)07613327347197(11)221021(12)271021(10)GXPA1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48982076
Device Lot NumberGXPA1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown